Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 418605, 6 pages
http://dx.doi.org/10.1155/2014/418605
Research Article

A Model Based on Cocitation for Web Information Retrieval

School of Mathematical Sciences, University of Electronic Science and Technology of China, Sichuan, Chengdu 611731, China

Received 16 August 2013; Revised 13 January 2014; Accepted 13 January 2014; Published 27 February 2014

Academic Editor: Masoud Hajarian

Copyright © 2014 Yue Xie and Ting-Zhu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Xie and Ting-Zhu Huang, “A Model Based on Cocitation for Web Information Retrieval,” Mathematical Problems in Engineering, vol. 2014, Article ID 418605, 6 pages, 2014. https://doi.org/10.1155/2014/418605.